# SDR SWAA107660

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 63,133 hours, 54,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT WING NR 4 SLAT T/E WEDGE DELAMINATED AT O/B END.  REPAIRED WEDGE PER SRM.
